# SDR A6WA200340032

- Difficulty date: March 4, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 10,440 hours, 8,030 cycles
- Engine: Ge CF34*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Condition: Failed
- Location: Rt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT CAUTION MESSAGE REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-01.  OPS CHECK GOOD A THIS TIME.
